The non-commutative Yosida-Hewitt decomposition revisited

Peter Dodds, Bernardus De Pagter

    Research output: Contribution to journalArticle

    10 Citations (Scopus)

    Abstract

    In this paper, a new approach to the non-commutative Yosida-Hewitt decomposition is presented in the general setting of non-commutative symmetric spaces of τ-measurable operators affiliated with semi-finite von Neumann algebras. The principal theorem permits the systematic study of the spaces of normal and singular functionals in this general setting. These results are used to study the properties of elements of order continuous norm and of absolutely continuous norm.

    Original languageEnglish
    Pages (from-to)6425-6457
    Number of pages33
    JournalTRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY
    Volume364
    Issue number12
    DOIs
    Publication statusPublished - 2012

    Fingerprint Dive into the research topics of 'The non-commutative Yosida-Hewitt decomposition revisited'. Together they form a unique fingerprint.

  • Cite this